Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

obria

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

0 Neutral

About obria

  • Rank
    New Member

Profile Information

  • Gender
    Female
  • Location
    Hawai'i
  1. I don't know if it could be rancid... I just bought it from Whole Foods. Just wondering if I can try something else to take along with it to counter balance the stomach upset. I tried an herbal liver cleanse (Complete Liver Cleanse), and on day 5 I ended up in the ER with extreme nausea, and stomach cramps. Maybe my stomach is just too sensitive for supplements?
  2. I've recently started taking Fish Oil Supplements (Omega-3's) and have noticed that I have had diarrhea, and stomach cramps since I started taking them. I have a very sensitive stomach, so I've only been taking 1 capsule a day, with food, instead of the recommended two. I am taking the brand Nordic Naturals which I've heard is one of the best on the market. I don't want to stop taking them, but I can't handle the stomach upset. Is anyone else having this problem? Any advice? Thanks!
×